Are There Heart Medications That Will Decrease My Sexual Performance? What About Beta Blockers?

Question: Are there heart medications that are going to decrease my sexual performance? What about beta blockers?

Answer: Some medicines such as beta blockers have been touted as being incriminated in reducing sexual performance. But I must tell you that, more common than not, it's other factors such as the psychological stress of a heart attack, or the fact that you are dealing with coronary artery disease, and the emotional burden that reduces your sexual performance.

In fact, it's only the rare occurrence, when a medication like a beta blocker is directly implicated in reducing sexual performance.

Next: I Noticed That Some Medications Are Limiting My Sexual Performance. Can I Stop Taking Them For A Few Days?

null

Previous: How Soon Can I Resume Sexual Intercourse After A Heart Attack?
-- This embed didnt make it to copy for story id = 4224765. -- This embed didnt make it to copy for story id = 4224765. -- This embed didnt make it to copy for story id = 4224765.
Join the Discussion
You are using an outdated version of Internet Explorer. Please click here to upgrade your browser in order to comment.
blog comments powered by Disqus
 
You Might Also Like...